# SDR AALA20090331TUL37

- Difficulty date: March 20, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 55,498 hours, 28,679 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910641
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER FORWARD CORNER OF PAN ON FORWARD CARGO DOOR.  INSTALLED REPAIR DOUBLER PER SRM 52-03-00.
